# SDR SWAA010730

- Difficulty date: March 11, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 29,202 hours, 28,942 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRING EXPOSED AT ROW 7.  INSTALLED TRACK COVER PER MM.
